# SDR CA110721004

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,363 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN. 2 MIN LATER PACK 2 FAILED, SMOKE DISSIPATED (AIR CONDITIONING PACKS - 1 INOPERATIVE) NR 2 AIR CYCLE MACHINE REPLACED IAW AMM 21-51-05. TESTED SERVICEABLE.
